Excedrin Migraine Pain Relief Caplets, 200 Count
)
Cómo conseguirlo
Excedrin Migraine Pain Relief Caplets, 200 Count
200 u., 0.45 lb. N.° de artículo 906002
Elegible para HSA/FSA
Excedrin Migraine relief medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. Additionally, it s the number 1 Neurologist recommended OTC treatment for migraines (Among OTC medicine for migraines. IQVIA, 2018). Excedrin Migraine relieves pain, nausea and sensitivity to light and sound. For different types of headaches, there s an Excedrin product right for you. Excedrin comes in a combination of strengths and forms, including Extra Strength and Migraine, which are available in geltabs and caplets, and Tension Headache and PM Headache, that are available in caplets. Plus, every Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of a headache. Try Excedrin headache medicine today.Problema | Alivio del dolor |
---|---|
Formulario | Tabletas, pastillas y cápsulas |
Ingrediente clave | Acetaminophen |
Tipo de producto | Analgésicos |
Cantidad | 121-200 u. |
Síntoma | Dolor de cabeza |
Active Ingredients: (in each caplet) Acetaminophen 250 mg - Pain reliever Aspirin 250 mg (NSAID*) - Pain reliever Caffeine 65 mg - Pain reliever aid *nonsteroidal anti-inflammatory drug; Inactive Ingredients: benzoic acid, carnauba wax, FD&C blue #1, hydroxypropylcellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide
do not use more than directed
Reye s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Si al usar este producto notara algún cambio en su comportamiento con síntomas como náuseas y vómitos, consulte a un médico ya que podrían ser un indicio temprano del síndrome de Reye, una enfermedad poco común pero muy grave. Aviso de alergias: El acetaminofén puede causar reacciones graves en la piel. Los síntomas pueden incluir:
From Excedrin
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.